Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 59, NWS Lake Charles, LA

April 27, 20165 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 27, 2016, 8:38 AM CDT for 5 parishes in Louisiana. It was in force for 52 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 27, 2016, 8:38 AM CDT (13:38 UTC)
Expired
Apr 27, 2016, 9:30 AM CDT
In force
52 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Acadia Parish, LA, Cameron Parish, LA, Jefferson Davis Parish, LA, Lafayette Parish, LA, Vermilion Parish, LA

The radar

The Lake Charles radar (KLCH), 102 km from the middle of the area, began a volume at 13:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 27, 9:36 AM CDTMARINE TSTM WIND 44Freshwater City, LAREPORT FROM NOS GAGE FRWL1.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 4:56 AM CDTSevere Thunderstorm WatchSPC5 hr
Apr 27, 7:54 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.6 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2016-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1558 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2016-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1558 J/kg
Mixed-layer CIN
-190 J/kg
Mixed-layer LCL
749 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
356 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.3

Open this sounding in Storm Lab

The text

As transmitted.

074 
WUUS54 KLCH 271338
SVRLCH
LAC001-023-053-055-113-271430-
/O.NEW.KLCH.SV.W.0059.160427T1338Z-160427T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
838 AM CDT WED APR 27 2016

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CAMERON PARISH IN SOUTHWESTERN LOUISIANA...
  VERMILION PARISH IN SOUTHWESTERN LOUISIANA...
  SOUTHEASTERN JEFFERSON DAVIS PARISH IN SOUTHWESTERN LOUISIANA...
  SOUTHERN ACADIA PARISH IN SOUTHWESTERN LOUISIANA...
  LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...

* UNTIL 930 AM CDT

* AT 837 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM LOWRY TO 7 MILES SOUTHWEST OF ROCKEFELLER WILDLIFE
  RANGE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LAFAYETTE...CROWLEY...ABBEVILLE...JENNINGS...SCOTT...RAYNE...KAPLAN...LAKE
  ARTHUR...GUEYDAN...MERMENTAU...FORKED ISLAND...INTRACOASTAL CITY...
  ROCKEFELLER WILDLIFE RANGE...PECAN ISLAND...FRESHWATER CITY...
  KLONDIKE...BROUSSARD...YOUNGSVILLE...ERATH AND DELCAMBRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2959 9265 2969 9292 3021 9288 3028 9195
      3026 9197 3023 9194 3019 9198 3019 9192
      3015 9191 2999 9199 2980 9198 2972 9215
      2975 9213 2975 9221 2969 9211 2967 9213
      2962 9211 2961 9201 2953 9231
TIME...MOT...LOC 1337Z 276DEG 27KT 3003 9274 2960 9283 

HAIL...0.75IN
WIND...60MPH
 
$$

TINGLER
1 follow-up statement
853 
WWUS54 KLCH 271415
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
915 AM CDT WED APR 27 2016

LAC023-053-271424-
/O.CAN.KLCH.SV.W.0059.000000T0000Z-160427T1430Z/
CAMERON LA-JEFFERSON DAVIS LA-
915 AM CDT WED APR 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CAMERON AND
SOUTHEASTERN JEFFERSON DAVIS PARISHES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CDT FOR
SOUTHWESTERN LOUISIANA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 300 PM CDT FOR SOUTHWESTERN LOUISIANA.

LAT...LON 2958 9262 3014 9262 3020 9259 3023 9262
      3028 9195 3019 9198 3019 9192 3015 9191
      2999 9199 2980 9198 2972 9215 2975 9213
      2975 9221 2969 9211 2967 9213 2961 9210
      2961 9207 2953 9231
TIME...MOT...LOC 1414Z 276DEG 27KT 3000 9243 2957 9252 

$$

LAC001-055-113-271430-
/O.CON.KLCH.SV.W.0059.000000T0000Z-160427T1430Z/
VERMILION LA-ACADIA LA-LAFAYETTE LA-
915 AM CDT WED APR 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR VERMILION...SOUTHERN ACADIA AND LAFAYETTE PARISHES...

AT 914 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WRIGHT TO 6 MILES SOUTHWEST OF PECAN ISLAND...MOVING
EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CROWLEY...ABBEVILLE...SCOTT...RAYNE...KAPLAN...GUEYDAN...
MERMENTAU...FORKED ISLAND...INTRACOASTAL CITY...PECAN ISLAND...FRESHWATER
CITY...BROUSSARD...YOUNGSVILLE...ERATH...DELCAMBRE...DUSON...MAURICE...MORSE
AND RICEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2958 9262 3014 9262 3020 9259 3023 9262
      3028 9195 3019 9198 3019 9192 3015 9191
      2999 9199 2980 9198 2972 9215 2975 9213
      2975 9221 2969 9211 2967 9213 2961 9210
      2961 9207 2953 9231
TIME...MOT...LOC 1414Z 276DEG 27KT 3000 9243 2957 9252 

HAIL...0.75IN
WIND...60MPH
 
$$

TINGLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 8:27 AM CDT, 11 minutes earlier.

Area forecast discussion, Apr 27, 8:27 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
827 AM CDT WED APR 27 2016

.UPDATE...
UPDATED ZONES TO REFLECT THE REMOVAL OF THE SEVERE THUNDERSTORM
WATCH FROM SOUTHEST TEXAS. THE THREAT OF SEVERE STORMS HAS MOVED
WELL EAST. I ALSO ENHANCED THE SEVERE WORDING FOR AREAS OF SOUTH
CENTRAL LOUISIANA WHERE THE LINE OF SEVERE STORMS IS CURRENTLY
HEADING TOWARDS AND A NEW SEVERE THUNDERSTORM WATCH UNTIL 3 PM
NOW EXISTS.

&&

.PREV DISCUSSION... /ISSUED 657 AM CDT WED APR 27 2016/

DISCUSSION...
FOR THE 27/12Z TAF ISSUANCE.

AVIATION...
MCS MOVING ACROSS SOUTHEAST TEXAS AND ACROSS THE SABINE BASIN INTO
WESTERN LOUISIANA AT AROUND 45 KNOTS. THIS SYSTEM WILL PRODUCE
WINDS BETWEEN 35 AND 50 KNOTS AT TAF SITES. TIMING OF THIS FEATURE
THROUGH INTERPOLATION IS NOTED WITH TEMPO GROUPS IN THE TAFS.
AIR MASS WILL BRIEFLY STABILIZE ONCE THE MCS PASSES. LEFT SOME
VCSH IN THE TAFS FOR THE AFTERNOON HOURS WITH SOME SCATTERED
REDEVELOPMENT POSSIBLE WITH DAYTIME HEATING.

RUA

PREV DISCUSSION... /ISSUED 507 AM CDT WED APR 27 2016/

UPDATE...
FOR SEVERE THUNDERSTORM WATCH 114 IN EFFECT UNTIL NOON CDT TODAY.
SOUTHERN END OF SQUALL LINE DEVELOPED NEW MCS AND MOVING ESE AT 50
KNOTS (55-60 MPH)...WITH WIND GUSTS OF SAME VALUES REPORTED BEHIND
IT ACROSS SE TX. AT THIS SPEED...THE LINE WILL BE ENTERING TYLER/
HARDIN/JEFFERSON COUNTIES WITHIN THE HOUR...BPT BY 6:15-6:30
AM...SABINE RIVER BY 6:30-6:45 AM...POE TO LCH LINE BY 7 AM...
AEX/3R7(JENNINGS) BY 8 AM...AND OPL/LFT/ARA BY 9-10 AM.

ONGOING FORECAST GENERALLY THE SAME...EXCEPT MOVED UP ARRIVAL OF
TSRA FOR THE ABOVE REASONS.

DML

PREV DISCUSSION... /ISSUED 255 AM CDT WED APR 27 2016/

DISCUSSION...
WX MAP SHOWS HIGH PRESSURE TO THE EAST WITH LOW PRESSURE ACROSS
THE PLAINS...KEEPING THE PRESSURE GRADIENT ELEVATED WITH A SE FLOW
CONTINUING. WITH THE ELEVATED WINDS...TEMPS IN THE MID 70S
CONTINUE AREAWIDE...WITH DEWPTS IN THE LOWER 70S. SHV & LCH RADAR
SHOWING SEMI-BROKEN SQUALL LINE OVER NE TX JUST ENTERING EXTREME
NW LA APPROACHING SHV...WITH THE ENTIRE LINE MOVING SE AT 30 TO
35 MPH. THE LINE HAS WEAKENED A BIT OVER THE LAST COUPLE OF
HOURS.

FOR THIS MORNING...MCS WILL CONTINUE TO SPREAD SE ACROSS THE
REMAINDER OF SE TX...APPROACHING THE SABINE RIVER JUST AFTER
DAYBREAK...AND CONTINUE SPREADING SE OVER C AND S LA FOR THE
REMAINDER OF THE MORNING...AND SC LA DURING THE AFTERNOON HOURS. A
SLIGHT RISK OF SVR TSRA REMAINS OVER MOST OF THE REGION ALONG AND
N OF THE I-10 CORRIDOR...MAINLY FOR DAMAGING WINDS AND ISO HAIL
THE PRIMARY WX THREAT.

NOT EXPECTING TO REALLY CLEAR OUT AS THE FRONTAL SYSTEM WASHES OUT
BEFORE MOVING THROUGH HERE. KEEPING ~20-40% THU-FRI AS LINGERING
PERTUBATIONS IN THE SW FLOW KEEP THESE CHANCES OVER THE REGION.
EXPECTING ANOTHER SIGNIFICANT BUT SLOWER STORM SYSTEM TO MOVE OVER
THE MIDWEST OVER THE WEEKEND...BRINGING INCREASED POPS LATE FRI
THROUGH THE WEEKEND. BEYOND THIS...MODELS GETTING AMBIGUOUS DAY TO
DAY RUNS ON SOLUTIONS FOR ENDING OF RAIN OR NOT. FOR
NOW...CONSENSUS BRINGS BETTER WX FOR LATE SUN INTO MON...WITH THE
RETURN OF PRECIP FOR TUE.

DML

MARINE...
THE COMBINATION OF HIGH PRESSURE CENTERED OVER THE ATLANTIC OFF
THE CAROLINA COAST AND A SERIES OF LOW PRESSURE SYSTEMS
DEVELOPING OVER THE PLAINS STATES WILL MAINTAIN AN ONSHORE FLOW
OVER THE COASTAL WATERS THROUGH THE PERIOD. THE PASSAGE OF
SEVERAL UPPER-LEVEL DISTURBANCES WILL BRING A DAILY CHANCE FOR
SHOWERS AND THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  83  68  87  70 /  90  30  20  10
LCH  82  71  86  73 /  90  20  20  10
LFT  83  71  86  73 /  60  40  40  10
BPT  82  70  85  73 /  80  20  20  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 9 AM CDT THIS MORNING FOR
     GMZ450-452-455-470-472-475.

&&

PUBLIC...06
Hazardous weather outlook, Apr 27, 3:50 AM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
350 AM CDT WED APR 27 2016

GMZ435-LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-
259>262-281100-
VERMILION BAY-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-
EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
350 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF
MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST
LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
SHOWER AND THUNDERSTORM CHANCES WILL INCREASE THIS MORNING AND
AFTERNOON AS A COMPLEX OF THUNDERSTORMS FROM TEXAS MOVES SOUTHEAST
ACROSS THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING
WINDS AND HAIL THE PRIMARY WEATHER THREATS. A SLIGHT RISK OF SEVERE
THUNDERSTORMS CONTINUES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
LINGERING CHANCES OF SHOWERS AND THUNDERSTORMS IS EXPECTED ON
THURSDAY. ANOTHER SLOWER MOVING STORM SYSTEM IS EXPECTED TO BRING
INCREASED SHOWER AND THUNDERSTORM CHANCES BY FRIDAY AFTERNOON
INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY.

GMZ430-432-450-452-455-470-472-475-281100-
SABINE LAKE-CALCASIEU LAKE-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
350 AM CDT WED APR 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT
SHOWER AND THUNDERSTORM CHANCES WILL INCREASE THIS MORNING AND
AFTERNOON AS A COMPLEX OF THUNDERSTORMS FROM TEXAS MOVES SOUTHEAST
ACROSS THE REGION. A FEW STORMS MAY REACH SEVERE LIMITS WITH DAMAGING
WINDS AND HAIL THE PRIMARY WEATHER THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
LINGERING CHANCES OF SHOWERS AND THUNDERSTORMS IS EXPECTED ON
THURSDAY. ANOTHER SLOWER MOVING STORM SYSTEM IS EXPECTED TO BRING
INCREASED SHOWER AND THUNDERSTORM CHANCES BY FRIDAY AFTERNOON
INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED TODAY.

In the hours before

Local storm report, Apr 27, 7:27 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
727 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 AM     TSTM WND DMG     WOODVILLE               30.77N 94.42W
04/27/2016                   TYLER              TX   TRAINED SPOTTER

            WIDESPREAD WIND DAMAGE BETWEEN IVANHOE AND WOODVILLE.

&&

LANDRENEAU
Local storm report, Apr 27, 8:07 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
807 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 AM     TSTM WND GST     20 S JOHNSON BAYOU      29.48N 93.63W
04/27/2016  M79 MPH          GMZ450             LA   OFFICIAL NWS OBS

            KVBS REPORTED 69 KNOT WIND GUST.

0755 AM     TSTM WND GST     1 S CAMERON             29.78N 93.30W
04/27/2016  M70 MPH          CAMERON            LA   AWOS

            CAMERON AWOS REPORTED 61 KNOT WIND GUST.

&&

LANDRENEAU
Local storm report, Apr 27, 8:17 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
817 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     TSTM WND DMG     2 SSW LAKE CHARLES      30.18N 93.22W
04/27/2016                   CALCASIEU          LA   BROADCAST MEDIA

            TREE DOWN BLOCKING SOUTHBOUND LANES OF RYAN STREET AT
            MCNEESE STREET.

&&

JRUA
Local storm report, Apr 27, 8:25 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
825 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 AM     TSTM WND DMG     5 N LEESVILLE           31.21N 93.27W
04/27/2016                   VERNON             LA   TRAINED SPOTTER

            SPOTTER REPORTS TREES SNAPPED OR UPROOTED. POSSIBLE
            TORNADO.

&&

JRUA
Local storm report, Apr 27, 8:27 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
827 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     TSTM WND DMG     LEESVILLE               31.14N 93.27W
04/27/2016                   VERNON             LA   LAW ENFORCEMENT

            SHERIFF DEPARTMENT REPORTS TREES DOWN THROUGHOUT THE
            PARISH.

&&

JRUA
Local storm report, Apr 27, 8:29 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAKE CHARLES LA
829 AM CDT WED APR 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 AM     TSTM WND DMG     WOODVILLE               30.77N 94.42W
04/27/2016                   TYLER              TX   TRAINED SPOTTER

            WIDESPREAD WIND DAMAGE BETWEEN IVANHOE AND WOODVILLE.

0555 AM     TSTM WND DMG     WOODVILLE               30.77N 94.42W
04/27/2016                   TYLER              TX   LAW ENFORCEMENT

            NUMEROUS TREES DAMAGED AND WIDESPREAD POWER OUTAGES IN
            WOODVILLE AND ACROSS TYLER COUNTY.

0605 AM     TSTM WND DMG     KOUNTZE                 30.37N 94.32W
04/27/2016                   HARDIN             TX   LAW ENFORCEMENT

            NUMEROUS TREES DAMAGED AND WIDESPREAD POWER OUTAGES
            ACROSS HARDIN COUNTY.

0616 AM     TSTM WND GST     CHINA                   30.05N 94.34W
04/27/2016  M62.00 MPH       JEFFERSON          TX   PUBLIC

            PUBLIC MEASURED 62 MPH WIND GUST ON ANOMETER MOUNTED ON
            POLE IN OPEN PORTION OF YARD.

0635 AM     TSTM WND GST     3 SW JASPER             30.89N 94.03W
04/27/2016  M54.00 MPH       JASPER             TX   ASOS

0642 AM     TSTM WND GST     3 S CENTRAL GARDENS     29.95N 94.02W
04/27/2016  M53.00 MPH       JEFFERSON          TX   ASOS

0740 AM     TSTM WND GST     20 S JOHNSON BAYOU      29.48N 93.63W
04/27/2016  M79.00 MPH       GMZ450             LA   OFFICIAL NWS OBS

            KVBS REPORTED 69 KNOT WIND GUST.

0755 AM     TSTM WND GST     1 S CAMERON             29.78N 93.30W
04/27/2016  M70.00 MPH       CAMERON            LA   AWOS

            CAMERON AWOS REPORTED 61 KNOT WIND GUST.

0800 AM     TSTM WND DMG     2 SSW LAKE CHARLES      30.18N 93.22W
04/27/2016                   CALCASIEU          LA   BROADCAST MEDIA

            TREE DOWN BLOCKING SOUTHBOUND LANES OF RYAN STREET AT
            MCNEESE STREET.

0802 AM     TSTM WND DMG     5 N LEESVILLE           31.21N 93.27W
04/27/2016                   VERNON             LA   TRAINED SPOTTER

            SPOTTER REPORTS TREES SNAPPED OR UPROOTED. POSSIBLE
            TORNADO.

0815 AM     TSTM WND DMG     LEESVILLE               31.14N 93.27W
04/27/2016                   VERNON             LA   LAW ENFORCEMENT

            SHERIFF DEPARTMENT REPORTS TREES DOWN THROUGHOUT THE
            PARISH.

&&

JRUA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:06 PM CDTRiver Flood WarningLCHCalcasieu64 hr
Apr 27, 6:17 AM CDTSpecial Marine WarningLCH118 min
Apr 27, 6:47 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Cameron, Jefferson Davis, Vernon58 min
Apr 27, 7:40 AM CDTTornado WarningLCHVernon35 min
Apr 27, 7:46 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Beauregard, Calcasieu, Cameron, Evangeline and 4 more59 min
Apr 27, 7:57 AM CDTSpecial Marine WarningLCH2 hr
Apr 27, 8:14 AM CDTTornado WarningLCHVernon16 min
Apr 27, 8:33 AM CDTSpecial Marine WarningLCH87 min
Apr 27, 8:41 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Rapides, Saint Landry64 min
Apr 27, 9:29 AM CDTSevere Thunderstorm WarningLCHIberia, St. Mary, Vermilion39 min
Apr 27, 9:33 AM CDTSpecial Weather StatementLCHAvoyelles, Lafayette, Saint Landry, Saint Martin57 min
Apr 27, 10:03 AM CDTSpecial Marine WarningLCH117 min
Apr 27, 10:10 AM CDTSpecial Weather StatementLCHIberia, St. Mary50 min
Apr 27, 10:27 AM CDTSpecial Weather StatementLCHSaint Martin48 min
Apr 27, 10:54 AM CDTSpecial Weather StatementLCHSt. Mary66 min
Apr 27, 11:58 AM CDTSpecial Weather StatementLCHAssumption17 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.